# SDR AALA2018112969037

- Difficulty date: November 25, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 66,247 hours, 25,439 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO BRAKES INOPERATIVE WHEN ARMED FOR TAKEOFF.    PERFORMED TSM 32-46-00 BITE TEST OF BSCU, SYSTEM TEST PASSED.
